# SDR VNAA202205149994

- Difficulty date: May 14, 2022
- Submitted: May 15, 2022
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 26,888 hours, 20,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332165
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS613 BETWEEN STGR 27 TO 26LH INTERNAL STRUCTURE AT CARGO COMPARTMENT FWD (CCF)
